# SDR DXTA2024012610731

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,048 hours, 10,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99141954
- Condition: Leaking
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE MAIN CABIN DOOR HAS LOUD HISSING NOISE. LOUDEST AT FORWARD LOWER AREA OF DOOR SEAL.  REMOVED SEAL P/N 9914195-4 5/N UNKNOWN. CLEANED AND PREPPED SURFACE WHERE THE SEAL SITS. INSTALLED CUSTOMER SUPPLIED NEW SEAL P/N 9914195-4 S/N 1151. OPS CHECK AND LEAK CHECK ARE ALL GOOD. ALL WORK DONE IN REF TO AMM 52-10-04,
